# SDR DALA2019081324739

- Difficulty date: August 4, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,613 hours, 52,218 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Damaged
- Location: Taxi Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT TAXI LIGHT MISSING. FOUND BLUE RING TERMINAL FOR RT TAXI NOSE LIGHT DAMAGED. REMOVED AND REPLACED IAW SWPM CH.20. REPLACED MISSING RT NOSE LIGHT PER MD88 AMM 33-41.
